Asymptotic Behavior of Solutions of Second Order Neutral Delay Dierence Equations with "Maxima"

K. Malathi, S. Rajan

Abstract


In this paper, we study the asymptotic behavior of solutions of the
second order neutral delay dierence equation with \maxima" of
the form
(an(xn + pnxn􀀀 )) + qn max
[n􀀀;n]
xs = 0; n 2 N(n0):
Example are given to illustrate the main result.

Keywords


Second order, asymptotic behavior, neutral, delay dierence equations with \maxima".

Full Text:

PDF

References


R.P. Agarwal, Dierence Equations and Inequalities, Second

Edition, Marcel Dekker, New York, 2000.

R.P.Agarwal, M.Bohner, S.R.Grace and D.O'Regan, Discrete

Oscillation Theory, Hindawi Publ. Corp., New York, 2005.

R.P.Agarwal, M.M.S.Manuel and E.Thandapani, Oscillatory

and nonoscillatory behavior of second order neutral delay

dierence equations, Math. Comput. Model., 24(1) (1996), 5-

R.P.Agarwal, M.M.S.Manuel and E.Thandapani, Oscillatory

and nonoscillatory behavior of second order neutral delay

dierence equations-II, Appl. Math. Lett., 10(2) (1997), 103-

R.Arul and M.Angayarkanni, Asymptotic behavior of second

order nonlinear neutral dierence equations with maxima",

Far East J. of Math. Sci, 82(1)(2013), 79-92.

R.Arul and M.Angayarkanni, Oscillatory and asymptotic

behavior of second order neutral dierence equations with

maxima", JAM, (2014), 1916-1924.

R.Arul and M.Angayarkanni, Oscillatory and asymptotic

behavior of second order neutral delay dierence equations

with maxima", Adv. in Pure Math., 5(2015), 71-81.

D.D.Bainov and D.P.Mishev, Classication and existence of

positive solutions of second order nonlinear neutral dierence

equations, Funk. Ekva., 40(1997), 371-393.

S. Elizabeth, J. R. Graef, P. Sundaram and E. Thandapani,

Classifying nonoscillatory solutions and oscillation of neutral

dierence equations, J. Di. Eqns. Appl., 11 (2005), 605-618.

J.W.Luo and D.D.Bainov, Oscillatory and asymptotic

behavior of second order neutral dierece equaitons with

maxima", J. Comput. Appl. Math., 131(2001), 333-341.

J.W.Luo and V.A.Petrov, Oscillation of second order neutral

dierece equaitons with maxima", J. Math. Sci. Res. Hotline,

(1999), 17-22.

S.Rajan and K.Malathi, Oscillation theorems for second order

neutral dierence equations with maxima", Malaya J. of

Mate., 6(2)(2018), 417-419

X.H.Tang, and Y.J.Liu, Oscillation for nonlinear delay

dierence equations, Tamkang J.Math., 32(2001), 275-280.

E.Thandapani and K.Mahalingam, Oscillation and

nonoscillation of second order delay dierence equations,

Czech. Math. J., 53(128)(2003), 935-947.

E.Thandapani and S.Selvarangam, Oscillation theorems of

second order quasilinear neutral dierence equations, J. Math.

Comput. Sci., 2(4)(2012), 866-879.

E. Thandapani and M. Vijaya, Classication of solutions

of second order nonlinear neutral delay dierence equations

with positive and negative coecients, Sarajevo J. of Math.,

(19)(2011), 57-66.

B.G.Zhang, Oscillation and asymptotic behavior of second

order dierence equations, J. Math. Anal. Appl., 173(1993),

-68.

B.G.Zhang and S.H.Saker, Kamenev-type oscillation criteria

for nonlinear neutral delay dierence equations, Indian J. Pure

Appl. Math., 34(11)(2003), 1571-1584.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 Global Journal of Mathematics

Copyright © 2016 by Global Publishing Corporation

scholar_logo_lg_2011Sis-Logoezbr

ISSN: 2395-4760

For any Technical Support contact us at editor@gpcpublishing.org, editorglobalpublishing@gmail.com.